# SDR YENA2019102219603

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 43,120 hours, 14,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FLOOR BEAM CORRODED AT -Y254 AT FR 18 +3.5  REF AEROMAN NR 2019-309267; REPLACED FLOOR BEAM AS PER SRM REF 51-72-11.
